# SDR DHL2002747006

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: 596005003
- Part serial: 0815
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

1)  IN FLIGHT, HYDRAULIC SYSTEM "A" DECREASED TO 0.2. ENGINE #1 LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY. PERFORMED ABNORMAL PROCEDURES. "A" HYDRAULIC SYSTEM FLUID SHUTOFF SWITCHED CLOSED FOR 7 MINUTES. (NOTE: DHL INSPECTION AND SURVEILLANCE REPORT DATED 10-02-2002 STATES THAT AN EMERGENCY WAS DECLARED.)2)  FOUND LOWER RUDDER SOLENOID VALVE LEAKING, REPLACED SOLENOID VALVE & GASKET - NO FURTHER LEAKS NOTED. RUDDER PCU OPS CHECKED GOOD IAW DHL M/M 27-20-141. SERVICED "A" SYSTEM HYDRAULICS & RAN ENGINES - NO HYDRAULIC LEAKS NOTED. RESET "A" SYSTEM SWITCHES TO OPEN, SYSTEM OPS CHECKED NORMAL IAW DHL M/M 29-11-0.3)  MANUAL LANDING GEAR EXTENSION PERFORMED.4)  TESTED GEAR MANUAL EXTENSION SYSTEM PER
